# SDR WVER2017071901

- Difficulty date: July 20, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 16,777 hours, 15,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670340953S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 TRANSVERSE FLOOR FORWARD COCKPIT FLOOR SUPPORT "J" ANGLE CORRODED BEYOND REPAIRABLE LIMITS. REPLACED "J"ANGLE, IAW APPLICABLE SRM'S.
